It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1Showing 1 - 18 of 18 for unfortunantly. (0.007 seconds)


... Tapering is still going...although a little rocky at times. I do feel more emotional while tapering and unfortunantly those emotions are usually negative. ... (72 replies)
... My experience with benzo's unfortunantly was the rebound anxiety. That is when the med wears off you have even more anxiety then you previously did. I was on 0. ... (11 replies)
... Welcome Taberlan, Unfortunantly, it does sound like you have a problem. And, my guess is that you were pretty sure of it when you made that post. Have you thought about fessing up to your hubby? Is that a possibility? There are many outpatient programs that are confidential and no one but you would know. Do some research on Buprenorphine which is the active ingredient... (35 replies)

Day 4 clean...
Feb 5, 2005
... You are going down the wrong road. You can't replace one addiction with another. You are just going to get addicted to the marijuana. If I were you I would go see a doctor. (5 replies)
Day 4 clean...
Feb 5, 2005
... This morning, on Saturday is my 4th day clean from tramadol. I'm far from happy about it - but I'm not doing too bad. I have been smoking marijuana daily to help with depression. It's nothing like tramadol - but it works so I'm using it. Unfortunantly. Without the tramadol, I find it increasingly hard to follow school. I constantly feel like people are staring at me or... (5 replies)
... Thanks guys. :wave: Unfortunantly, I didn't make it today. Took 100mg 'bout 10 minutes ago. @ 8:00 AM. I only have two tablets left. Wonder how long they will last? I'm thinking 'till Friday. This is the longest a bottle of 20 tablets has lasted me for months, tho. So that's at least a good thing. And I WILL NOT be able to get anymore 'till after Feb 10th at least. After... (4 replies)
Day One
Jan 29, 2005
... Hi and Welcome to the Board! :wave: Good luck! My DOC has been hydrocodone for the most part of the last five or so years. I am now taking suboxone and have been since Jan. 17 and so far so good. I find it totally amazing! I could not stand the wd's that go along with cold turkey. I am a 26 yr old housewife (not married yet but might as well be- we live 2gether), and... (38 replies)
... Hang in there! The first time this happened to me was when I had a problem with Adderall (amphetamine mixed salts) and other stimulants. Yes, I use to be a stimulant-lover. Of course, I am now an opioid-lover. (Unfortunantly). Anyway, I had just successfully been taken off of the Adderall - weeks later I was flipping through a magazine and came across and ad for... (9 replies)
... hey pearce and goddess, well, what ive read about subutex, is that its a receptor specific opiate. which means its considered an antagonist(makes you sick) AND an agonist(properties that make youo painfree and high). methadone, is a complete agonist. created by the germans in pre-war germany i believe (maybe during the war, the germans also discovered hydrocodone and... (9 replies)
... Well I took 150mg today. I have no more pills at all now. I guess I better "enjoy" this "euphoric" day. The surgeon canceled my refill for Ultram (tramadol). Because he realized how little surgery was to need two bottles of 40 tablets. I consider him canceling the refill a sign from God. Before I took the pills I had no signs of w/d, so I doubt I'll have any physical... (8 replies)
... It is very difficult to quit when there is easy access to the dope. Getting into a medical detox then a 28 day rehab(or longer) is best. You have to get yourself away from the source. There are free(or cheap) rehabs. Please consider doing this, Herbal. After the rehab then the physical stuff is over...after that it is a choice to use or not to use. If you find that you... (8 replies)
... Herbal- Im concerned for you-cos i can see you slipping into the web of addiction-you love opiates-you try but can't help yourself-you reach out and ask for help(excellent sign)-you are acutely aware of whats happening to you-now.. My suggestion as a long time addict-w/periods of clean time(2 yrs)..and now one year..is to seek professional help. The board is a great... (8 replies)
... You can do it!!! It took me three tries (over 2-1/2 years), but I finally did it! I will be 2 weeks' opiate free this Wednesday. It took me 2-1/2 years to really "want" to quit. It CAN be done and we are hear to help and support you!!! Best of Luck!! Thomas63 (8 replies)
... Thank you BC. :) The tramadol is giving me a little bit of euphoria today. I'm having more physical side effects today for some reason. My mouth is dry and I'm sweating easily. I can't believe that last summer when I started to be treated with tramadol I only took it for the euphoria every other week. Then when school started, I just did it every Friday. That's it. I... (8 replies)
... I heard some good news, that you are reaching out for help and support. It is a up and down road when you start the journey to freedom from drugs. We think that once we make the decision then we should just quit. Well, the decision is the easy part, it is the quitting that is the work. It is like I once heard on Dr. Phil ( yes.. i watch...) he said everyone that is overweight... (8 replies)
... I'll tell you what. I'm starting to scare myself with this. I'll be out of tramadol for good soon, and no one around here abuses tramadol really, so I'll have to crawl on the ground for some hydrocodone. I usually get one or two tablets for free sometimes. Now I'll be using my money that I'm gonna get from work to buy some, I bet. Just a week of constant use and look... (8 replies)
... Getting worse and worse. Here's my pill taking schedule since last Sunday. ------------------ SUNDAY: 7.5mg hydrocodone MONDAY: 100mg tramadol TUESDAY: 100mg tramadol WEDNESDAY: 100mg tramadol THURSDAY: 10mg hydrocodone (redosed another 10mg 5 hours later) FRIDAY: 125mg tramadol SATURDAY: 7.5mg hydrocodone (8 replies)
... I'm never taking any pill again, trust me. :) But I just wanna know this; Say I go through this slight w/d, and then I'm clean for a month but then I give in and take a pill. I'll go into w/d all over again the next day just because of that one pill? That doesn't sound correct to me, but correct me if I'm wrong. ;) I think that if I waited a month and then started using... (21 replies)




Pages: 1

All times are GMT -7. The time now is 01:55 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!